# SDR USAA000477

- Difficulty date: February 24, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,685 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SPAR CAP 1.25 INCH CRACK, LEFT WING AFT SPAR STATION 164 LOWER INBOARD FLAP STUD.  INSTALLED DOUBLER PER J9-15-93807 (EO 5788D220).  (M)
